Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lexi1234

5mo + BC + Antibiotics = No Improvements

Hi Everyone!

so I'm in my 5th month of accutane, just started birth control, and I'm on an antibiotic and I'm still seeing no improvements. Anyone else had this?? Will it get better??

Share this post


Link to post
Share on other sites

Hey lexi1234,
My fingers are crossed for you hoping you get some results.  That's a lot of treatments to be on simultaneously.  Presumably you are under the care of a derm with all that?

Share this post


Link to post
Share on other sites

Hi lexi! Im in my sixth month of accutane and breaking out bad, I'm not sure whats going on. at all. I'm really sad and confused. But just wanted to let you know that you're not alone....my faces still looks awful:(

Share this post


Link to post
Share on other sites
19 hours ago, Jazzguy said:

Hey lexi1234,
My fingers are crossed for you hoping you get some results.  That's a lot of treatments to be on simultaneously.  Presumably you are under the care of a derm with all that?

Yes, most definitely I am. I was just prescribed the antibiotic for one month, so I'm hoping that will help a lot. 
17 hours ago, GracieP said:

Hi lexi! Im in my sixth month of accutane and breaking out bad, I'm not sure whats going on. at all. I'm really sad and confused. But just wanted to let you know that you're not alone....my faces still looks awful:(

What is your dosage? Has your dermatologist offered you your advice or put you on any other medications along with accutane?

Share this post


Link to post
Share on other sites
3 hours ago, lexi1234 said:
Yes, most definitely I am. I was just prescribed the antibiotic for one month, so I'm hoping that will help a lot.  What is your dosage? Has your dermatologist offered you your advice or put you on any other medications along with accutane?
I weigh 110, am 5'7" and have been on 60 mg from the start so Im starting to think its just too much and I'm actually overdoing..i hit the cumulative dose a month ago already and my face is SO dry, but I'm still breaking out a lot. She did offer spiro for me to take with accutane, but I had a hormone panel done and all my hormones are balanced and my acne is not hormonal so it would really only make things worse. Other than that, I tried BC and antibiotics before and they all made my skin worse, plus those you have to kind of stay on otherwise your skin usually gets bad again without them. Im going to the derm again on April 10th for my end of 6th month checkup and i guess ill see what she says. If you're taking an antibiotic also right now, you should get a high quality probiotic to take with it because it can mess up your stomach and gut flora and make acne worse sometimes. In your case, i wouldn't worry too much about your breakouts as you just started birth control. pretty much anyone acne prone starting birth control will break out because you're altering your hormones and those take about 3 cycles so 3 full months to really get into a cycle, so you might notice breakouts while your body gets used to it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×